Quantum Multilinear Algebra

Mitsuyasu Hashimoto, Takahiro Hayashi

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We construct a quantized version of the theory of multilinear algebra, based on Jimbo's solution of Yang-Baxter equation of type A(1)n=1 Using this, we discuss the polynomial representations of quantum general linear groups.

Original languageEnglish
Pages (from-to)211-218
Number of pages8
Journaltohoku mathematical journal, second series
Issue number2
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Quantum Multilinear Algebra'. Together they form a unique fingerprint.

Cite this